71.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Bleeding whist on Tamoxifen

3 REPLIES 3
Jill1998
Community Champion

Re: Bleeding whist on Tamoxifen

Yes sounds like it def needs some investigation . Tamoxifen can cause changes to the womb lining .Hope you manage to speak to your nurse on Wednesday .

Sunflower14
Member

Re: Bleeding whist on Tamoxifen

Hi Jill1998

many thanks for your reply. 
I am on Tamoxifen. The bleed this time has been extremely heavy to the point where I am over flowing and there are a lot of clots as well as painful cramps. I think I should phone my breast care nurse after the bank holiday as well as my GP. 

in February I am due to have a CA125 blood test as well as tests to see if I am in the menopause. 

Jill1998
Community Champion

Re: Bleeding whist on Tamoxifen

Hi , sorry you have this worry . Are you on Tamoxifen - it’s not clear from your post . I think things can be pretty unpredictable when you come off hormone suppressing medication for a while . If you are on Tamoxifen it can affect your womb lining  and causes changes that can cause bleeding - these need to be checked out to make sure they are not something that needs treatment .

Sunflower14
Member

Bleeding whist on Tamoxifen

Hi All

Hope you have all had a good Christmas!

I have come back on here as I have had a bleed, which started this morning. The same happened last Summer when I was referred for a Hysteoscopy which found an ovarian cyst. The consultant at the time wrote in the letter to my GP to do a CA125 blood test in 6 months time as well as tests to see if I am in the menopause. 

I was diagnosed with breast cancer in 2019 when I had a mastectomy, radiotherapy and put on Letrozole and zoladex. I came off letrozole and zoladex about a year ago as I could not tolerate it. 

the worry is the bleed I am currently experiencing. I didn’t have a bleed from 2019-summer of 2021. Could it be the cysts. It may not have gone away. 

I would really appreciate some advice or if anyone as been through yet same thing. Just to ease my mind. 

thank you for listening xx